| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated.Attempts are being made to obtain additional information about the event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description
The user facility reported that the device overheated.